# SDR SWAA2020022874839

- Difficulty date: February 1, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 27,376 hours, 11,707 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 316-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR INBOARD CREASE BEAM CHORD (MOP SEAL) CORRODED BETWEEN BS. 316+10 TO BS. 328, RBL 60.  / REPAIRED CREASE BEAM PER ER.
